# SDR HEEA078070

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,241 hours
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Transducer
- Part number: 412074101101
- Part serial: 603
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER CAUSES ENGINE DECELERATION ON TAKE OFF.
